# SDR CA960909039

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Top Of Wing Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK FOUND ON THE TOP RIGHT FUEL TANK (WING) STA. 117.0 TO 159.0. THE FUEL WAS LEAKING FROM A LOOSE RIVET. REPAIR WAS CARRIED OUT AS PER RAYTHEON REPAIR DRAWING KIT 129-4017-1.
